# SDR SWAA2017121518480

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 10,517 hours, 4,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 33500008
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EXIT LIGHT LENS LOOSE. / SECURED LENS PER MM.
